Is your Oxy addiction making you feel like you're full of shit?

To live in America is to live in a drug culture. I've often wondered why we have a war on illegal drugs and copious advertising of legal drugs? Its sends a mixed message in my view, but that's probably just me. Anyway, with the plentiful supply of opioids at your local pharmacy and legions of unscrupulous MD's scribbling out prescriptions to just about anyone there's little wonder that many of my fellow citizens feel FANTASTIC (except for their bloated bowels that haven't moved in two weeks) and now their going to feel even better because the scientist have developed pills for OIC (that would be Opioid Induced Constipation for you squares). Just be prepared for the side effects:

  • severe stomach pain that will not go away;
  • severe, persistent, or worsening abdominal pain, diarrhea, or nausea;
  • nausea or vomiting that are new or worsening symptoms; or
  • symptoms of narcotic medicine withdrawal - anxiety, sweating, chills, yawning, stomach pain, diarrhea.
It's all good, look at how happy this lady is painting a "new picture" for herself.


It's not for everyone, but if you're hooked on Oxy it just might be the only way to go.

Comments

D.W.I. said…
There's one of these commercials where a little anthropomorphic stopped up section of bowels follows around a mopey housewife. In the end they become friends. What the fuck kind of world do we live in? That's all.

Popular posts from this blog

Blue Devils and Yellow Cowards

Who voted for this guy?

Mask Off